# SDR DALA13048953226

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1162 LOCATED BETWEEN FRAMES 67+15" - 69+3".   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472000 AND REPLACED SPLICE IAW SRM 51-72-11 AND DWG D53472000.
